# SDR CA050613009

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 4,143 hours
- Engine: Cont IO550D
- Propeller: Hartzl HCC3YF1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: DURACELL
- Condition: Corroded
- Location: Elt
- Component: Elt, King
- Component part number: AK450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DURACELL BATTERIES WERE FOUND TO BE LEAKING AND CORRODED.
